# SDR SWAA2020042236435

- Difficulty date: April 6, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,399 hours, 32,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 747-767; R.B.L. 21; W.L. 155. / REMOVED CORROSION FROM ACB FLOOR TO SIDEWALL SUPPORT B.S 747-767 RBL 21; WL 155 MAX MAT REMOVED 4'X2'X.012'; FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED R/H FLOOR TO SIDEWALL SUPPORT BETWEEN STA 727 TO 767 RBL 21 IAW SRM 51-40-02; SRM 53-60-53-OI-2 SRM 53-00-53-1A-2 AND DWG #146A7500
